# SDR ABXA9701188

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591034911
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT MLG DOOR FORWARD JAMB ANGLE CRACKED AT LIGHT SWITCH MOUNT.  REMOVED AND REPLACED THE ANGLE IAW DC-9 SRM 51-10-2, AND DACO DWG 5910349.
